Jump to content
CrazyBoards.org

Recommended Posts

Does anybody else get the most wild dreams on latuda? Like more vivid than real life dreams, that I am completely lucid in, that last longer than real time. 

Ever since starting latuda my dreams have become absolutely insane sometimes nightmarish, I'd try to describe them to you but they're literally undescribable. Imagine Salvador dali style paintings but in my dreams. I've dreamt entirely in computer code and math, had dreams where everyone spoke jibberish languages that I understood, had dreams where I see more primary colors than the original red yellow blue. 

I guess this would be fine, just crazy dreams, but the problem is that sometimes they're more vivid than real life and I wake up expecting to still be in the dream. Another problem is that they seem to be double or triple real time, time just moves so slowly in my dreams. If I'm lucid in a dream and it feels like it should have been 5 hours of sleep I'll wake up and be disappointed to see that only and hour or two has passed. It's like living 36 hour days where 16 hours are spent in a crazy dmt trip. 

I don't know man its hard to explain. 

Do the crazy dreams go away? Should I be concerned that they're so vivid, and crazy? Is latuda the only med that does this or do other antipsychotics do this as well. 

If you have experience with crazy dreams, I want to hear about it. 

Link to comment
Share on other sites

On latuda I notice very vivid dreams like you mention. Normally I enjoy them, they are not so crazy as they were on seroquel. I have been on latuda for around eight months now and haven't noticed a decrease in the intensity of dreams. Overtime I got used to them and the scary ones are not as disturbing as they used to be.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

  • Similar Content

    • By Cassandra007
      Coming here 5 years after the fact. 
       
      I started Latuda for bipolar depression that wasn’t responding to the lamotrogine I was taking. About 4 months later a stressful new job coincided with a unique form of nighttime anxiety unlike the GAD I’d struggled with my whole life. I struggled with it for 18 months, diazepam and lunesta being the only things to help. Which resulted in daytime fogginess and forgetfulness. 
       
      Neither my p-doc nor therapist linked the anxiety to Latuda given the 4-month delay in the anxiety’s onset after starting it. I only cracked the code by discovering a few buried comments on this forum that described the specific experience of the nighttime anxiety—I called it the witching hour because it was like clockwork, and I had a whole routine to deal with it, which included isolating myself from my family and distracting myself by reading dry technical books until I fell asleep. 
       
      As soon as I discovered comments here that described my experience among others taking latuda, I stopped taking it. The nighttime anxiety evaporated almost immediately. 
       
      I feel like a jerk for not chiming in on this board at the time to potentially help others in the same boat. So…if you visited this sub-board trying to crack the code within a similar context, talk to your doc about switching to a different bp or schizophrenia drug. There are plenty of folks who thrive on Latuda, and god bless ‘em. But if you feel crippled by a new nasty panic, look into whether it’s your Latuda. 
    • By shesellsseashells
      I've recently started taking Latuda again, which is one of the few meds that has helped me to feel better in the past.  Unfortunately, it makes my entire body sweat like crazy.  Last summer I was dripping with sweat, showering a couple of times a day and changing clothes multiple times.  Trying to blow dry my hair after I've gotten out of the shower is a joke, and on the rare occasions I try to apply makeup I blast a fan on my face to try to keep it from dripping right off without much success.  I've taken Clonidine and Oxybutynin in the past, both of which can treat excessive sweating, without any luck.  I'm also currently on a low dose of Propranolol.  The sweating is definitely a result of the Latuda and not a hormonal problem.  I have an appointment to see a rheumatologist in a couple of weeks about this, but wondered if anyone here on CB had had success treating excessive sweating.  I've found it helps for me to go into these types of appointments with as much information as I can gather.  Thanks in advance for your help.
    • By mikl_pls
      Latuda has gone generic, but it's not available in pharmacies yet. Does anyone have any idea when it will be available in pharmacies?
      I'm seriously considering switching to it when I see my pdoc either 2 weeks from now, or, if I can, bump up my appointment to next week, and if it will be available in pharmacies by then, I'd like to be prescribed Latuda. But if it's still brand-name only by then, I can't afford the $636 copay even with the even with the copay coupon which only covers up to only a certain amount.
    • By lisa2712
      Hello,
      For those on Latuda, do you have to take it with a meal consisting of at least 350 calories? I have been told to take Latuda 20 mg after dinner. Taking it in the AM makes me too tired. I read online that one has to have at least 350 calories in their stomach before taking Latuda, or it can cause stomach problems. I'm on a diet, and I usually take about 150-200 or so calories for my dinner. It is my lightest meal of the day. 
      Thank You for Your Advice,
      Lisa2712
    • By lisa2712
      Hi,
      I'm only on my 4th day of taking Latuda 20 mg, and I get very tired about 4 hours after taking it, then I need to sleep. It's hard to do things when I'm always exhausted. I was told by my psychiatrist to take it in the morning after breakfast, so I take it at about 9 am every morning, and by noon or 1 pm I'm exhausted for hours, then sometimes I feel better by 6 pm. I called my psychiatrist and told her about my tiredness, and I'm waiting for them to call me back. I usually avoid coffee because it hurts my stomach, but today I felt like a walking zombie, so I drank 2 cups of coffee and I got my energy back! Yay! Even if it's temporary, it feels good to feel alive again. 
      I also think Latuda increases my social anxiety, which already is very high. Like, I was looking into volunteering at a library, but since going on this medicine I don't feel comfortable being around people. And at DBT group today (it's only my 2nd time in this group), things were different, more subdued. 
      And it's weird, I went into a restaurant today before my tiredness kicked in (at 11 am), and the waitress told me to, "Calm down." I didn't realize I wasn't calm. I was nervous (I'm often nervous walking into a restaurant, especially since I've been on Latuda), but I didn't realize I wasn't acting calm. 
       
      Thank You,
      Lisa2712
×
×
  • Create New...